MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33684406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Purulent Discharge (1812); Swelling/ Edema (4577)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic on (b)(6) 2022, concerned about an infection of the anterior ankle incision.The physician noted a surgical wound complicated by dehiscence, drainage of purulent fluid, swelling, and erythema.Following a right ankle wound irrigation and debridement on (b)(6) 2022, the physician noted no evidence of a deep infection.Routine culture final report on (b)(6) 2022, confirmed a staphylococcus aureus infection.Patient was prescribed keflex.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Infections are often caused by a multitude of factors such as comorbidity of the patient, the trauma, the surgical intervention and the aftercare.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that the patient presented to the clinic on (b)(6) 2022, concerned about an infection of the anterior ankle incision.The physician noted a surgical wound complicated by dehiscence, drainage of purulent fluid, swelling, and erythema.Following a right ankle wound irrigation and debridement on (b)(6), 2022, the physician noted no evidence of a deep infection.Routine culture final report on (b)(6) 2022, confirmed a staphylococcus aureus infection.Patient was prescribed keflex.

Brand Name
INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15463602
Report Number3010667733-2022-00314
Device Sequence Number20558484
Product Code HSN
UDI-Device Identifier00889797074599
UDI-Public00889797074599
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33684406
Device Catalogue Number33684406
Device Lot Number1677656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight111 KG